# SDR TIMA2019041712001

- Difficulty date: April 12, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N422AX
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Aircraft time: 40,160 hours, 47,875 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING, PILOT HAD NO BRAKING ABILITY ON LEFT SIDE.
